# SDR ASAA2015080212677

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,120 hours, 9,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10309
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 24,806 hours, 9,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, DOES NOT GO OUT WITH TRIP RESET.  ACFT GROUNDED.  R & R NR 1 PACK TCV IAW AMM 21-51-10, OPS AND LEAK CHECK GOOD.
